`a`
Communications on Pure and Applied Analysis (CPAA)
 

Periodic solutions for $p$-Laplacian systems of Liénard-type

Pages: 1393 - 1400, Volume 10, Issue 5, September 2011      doi:10.3934/cpaa.2011.10.1393

 
       Abstract        References        Full Text (334.8K)       Related Articles

Wenbin Liu - Department of Mathematics, China University of Mining and Technology, Xuzhou, Jiangsu 221008, China (email)
Zhaosheng Feng - Department of Mathematics, University of Texas-Pan American, Edinburg, TX 78539, United States (email)

Abstract: In this paper, we study the existence of periodic solutions for $n-$dimensional $p$-Laplacian systems by means of the topological degree theory. Sufficient conditions of the existence of periodic solutions for $n-$dimensional $p$-Laplacian systems of Liénard-type are presented.

Keywords:  $p$--Laplacian system, periodic solution, existence, topological degree, Liénard equation.
Mathematics Subject Classification:  Primary: 34A12; Secondary: 34C25.

Received: February 2009;      Revised: July 2010;      Available Online: April 2011.

 References